# SDR TWAA0013902

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- Aircraft time: 78,491 hours, 82,415 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 97F970S
- Condition: Damaged
- Location: Row 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN EGRESS LIGHTS DID NOT ILLUMINATE WHEN SWITCH PLACED IN THE TEST POSITION.  SPLICED THE LIGHT CABLE AT THE SIDE WALL, ROW 2.  CHECK-C 1-12-00 STL.
